Universidad Complutense de Madrid
E-Prints Complutense

Hausdorffness in intuitionistic fuzzy topological spaces

Impacto

Downloads

Downloads per month over past year



Lupianez, Francisco Gallego (2004) Hausdorffness in intuitionistic fuzzy topological spaces. Journal of fuzzy mathematics, 12 (3). pp. 521-525. ISSN 1066-8950



Abstract

The basic concepts of the theory of intuitionistic fuzzy topological spaces have been defined by D. C¸ oker and co-workers. In this paper, we define new notions of Hausdorffness in the intuitionistic fuzzy sense, and obtain some new properties, in particular on convergence.


Item Type:Article
Uncontrolled Keywords:Intuitionistic topology; Separation; Hausdorffness
Subjects:Sciences > Mathematics > Topology
ID Code:16246
Deposited On:10 Sep 2012 10:46
Last Modified:12 Dec 2018 15:13

Origin of downloads

Repository Staff Only: item control page